MathSciNet Relay Station
MathSciNet bibliographic data
MR2411821 60G50 (60F05)
Iksanov, Alex; Möhle, Martin On the number of jumps of random walks with a barrier. Adv. in Appl. Probab. 40 (2008), no. 1, 206–228.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement